MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ROTICULATOR; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO ROTICULATOR; STAPLE, IMPLANTABLE
Model Number 017614
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a low anterior resection surgery, the device did not fire.They used another stapler to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of one device.There were no visual or functional abnormalities noted during pmv testing.The instrument was received with the pushers advanced and the handle locked.Functionally, the instrument staple pushers were reset.The jaw properly clamped and unclamped when the approximating lever was operated.The instrument functioned with acceptable results.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.If information is provided in the future, a supplemental report will be issued.

Brand Name
ROTICULATOR
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7625028
Report Number2647580-2018-03067
Device Sequence Number1529527
Product Code GDW
UDI-Device Identifier10884521047709
UDI-Public10884521047709
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K855047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number017614
Device Catalogue Number017614
Device Lot NumberP7B0047X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date06/21/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1